United Kingdom (Great Britain)
A 52-year-old female asked:
Second month on hrt and i am getting heavy bleeding and painful menstrual cramps. is this normal? i used to get bad periods before menopause started.
1 doctor answer • 3 doctors weighed in
Pharmacology 26 years experience
Yes and no: Yes this is a common side effect, but say "no" to it if you can't tolerate, and you 'd better consult your physician to either adjust the dose, add a diff. Med to it, change it to a different form, or any better solutions.
4.6k viewsReviewed >2 years ago
Last updated Jan 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.